# SDR ASAA0944786

- Difficulty date: February 18, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- Aircraft time: 40,959 hours, 22,600 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C323511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FRAME STA 500E BETWEEN STR 28L 28R CORRODED.  REMOVED CORROSION, FABRICATED, TREATED AND INSTALLED REPAIR SHEAR TIE IAW B737 400 SRM 53 00 07.
